Interactions between your drugs
Applies to: Alcohol (contained in alcoholic beverages) (ethanol), sildenafil
Sildenafil can lower blood pressure, and combining it with ethanol may further increase this effect. You may be more likely to experience symptoms such as dizziness, lightheadedness, fainting, flushing, headache, and heart palpitations. You should avoid or limit the use of alcohol while being treated with sildenafil, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Take care, masso
Hi, this is a challenging question. Because 'if' you are consuming large amounts of alcohol, then erectile dysfunction is a byproduct of this. Maybe it defeats taking sildenafil. They work against each other. I hope this helps, and no offence meant to you if you aren't drinking. All the best!
- Sildenafil Information for Consumers
- Sildenafil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sildenafil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.